SENATOR DOLE'S VISIT TO KANSAS, IOWA & MISSOURI

Sunday thru Tuesday, 17-19 October 1976

Sunday, 17 October 1976 Kansas City, Missouri

MOTORCADE ARRIVES Crown Center Hotel, Kansas City, Missouri.

Advanceman: M. Scanlon

6:40 pm

CDT

Press Advance: H. Akin CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator and Mrs. Dole will be met by:

Dutton Brookfield, State PFC Chairman Miss Lydia Miller, Chairman, Jackson County GOP Lem T. Jones, Vice Chairman, Missouri PFC Hal Saunders, PFC Coordinator, 5th District

GUEST AND STAFF INSTRUCTIONS: Room assignments in Staff office, Room 1718, 17th floor. You are free for the remainder of the evening.

> PRESS NOTE: Press center located room 554, 5th floor. Press facilities:

# 10 LD's

PRESS NOTE: Press will remain overnight at the Crown Center Hotel. Press are preregistered and keys may be picked up in main lobby, cashier's counter.

PRESS NOTE: You are free for the remainder of the evening.

Senator and Mrs. Dole proceed to Suite, No. 1739.

7:00 pm

Senator and Mrs. Dole arrive Suite.

# OVERNIGHT

# Sunday, 17 October 1976

BAGGAGE CALL: 11:00 am

4 25.14

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 1718, no later than 11:00 am.

-2-

PRESS NOTE: Baggage will be accepted in press center, Room 554, no later than 11:00 am.

10:25 am

1.5

Mrs. Dole departs Suite and proceeds to motorcade for boarding.

10:30 am Mrs. Dole's motorcade departs Crown Center Hotel en route Kansas City International Airport.

11:30 am

1. 100

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding, main entrance, Crown Center Hotel. Assignments as on arrival.

PRESS NOTE: Press proceed to main entrance of hotel to board motorcade.

11:35 am Senator departs Suite and proceeds to motorcade for boarding.

11:40 am MOTORCADE DEPARTS Crown Center Hotel en route Breckenridge Inn.

(Driving time: 20 minutes)

MOTORCADE ARRIVES Breckenridge Inn for farm leaders meeting.

12:05 pm

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Richard King, Congressional Candidate, 4th District of Missouri Thomas Coleman, Congressional Candidate, 6th District of Missouri

GUEST AND STAFF INSTRUCTIONS: Proceed to Apache Ballroom for reception.

Senator proceeds to Cheyenne Room.

12:10 pm

- - . .

Senator arrives Cheyenne Room for meeting with local farm leaders.

PRESS NOTE: Open Press Coverage for the first 10 minutes of the meeting.

12:35 pm

Meeting with local farm leaders concludes.

-3-12:40 pm Senator meets with Congressional candidates in Cheyenne Room. OFFICIAL PHOTO COVERAGE Senator departs Cheyenne Room and proceeds to holding room, 12:45 pm No. 110, first floor, Breckenridge Inn. PRESS NOTE: Press proceed to press area, Apache Ballroom. Press facilities: 6 LD's Camera throw 35' 12:50 pm Senator arrives holding room. PERSONAL/STAFF TIME: 10 minutes 1:00 pm Senator departs holding room and proceeds to Apache Ballroom. 1:05 pm Senator arrives Apache Ballroom for GOP Candidates Reception. CROWD SITUATION OPEN PRESS COVERAGE NOTE: Senator will be announced as he enters room. Proceeds directly to stage and is seated. 1:05 pm Program begins. 1:13 pm Introduction of the Senator by Dutton Brookfield, PFC Chairman 1:15 pm Senator's remarks begin. FULL PRESS COVERAGE 1:25 pm Senator's remarks conclude. Senator departs podium and informally greets reception guests. 1:30 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival. 1:35 pm Senator departs Apache Ballroom and proceeds to motorcade for boarding. 1:40 pm MOTORCADE DEPARTS Breckenridge Inn en route Kansas City Municipal Airport.

(Driving time: 15 minutes)

- 2.4

-4-

1:55 pm

MOTORCADE ARRIVES Kansas City Municipal Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

2:00 pm CAMPAIGN EXPRESS DEPARTS Kansas City Municipal Airport en route CDT Waterloo, Iowa.

> (Flying time: 1 hour) (No time change)

3:00 pm CDT CAMPAIGN EXPRESS ARRIVES Waterloo Airport, Waterloo, Iowa.

Advanceman: P. Laudenslager CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator Dole will be met by:

Press Advance: T. Baxter

Judy Cutley, CoChairman, County GOP Hugh Fields, CoChairman, County GOP Congressman Charles Grassley, 3rd Congressional District Jack Warren, Past GOP State Chairman

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

P. Laudenslager Lead Limo Senator Dole Follow up USSS USSS Spare Control J. Waters P. Russo Press 1 T. Baxter Press 2 L. Speakes Press 3 D. Wendell Guest & staff bus All others USSS Tail

Senator proceeds to motorcade for boarding.

3:15 pm

-----

MOTORCADE DEPARTS Waterloo Airport en route Hudson, Iowa.

(Driving time: 25 minutes)

-5-

3:40 pm

MOTORCADE ARRIVES American Soybean Association Headquarters, Hudson Iowa for ASA meeting.

> CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Jim Yancy, Director of Public Affairs, American Soybean Association Ralph Jackson, Executive Vice President, American Soybean Association Mrs. Ann Jackson Willard Hansen, State Senator

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff holding room.

PRESS NOTE: Press Center located lower level. Remarks from meeting will be piped to press center. Press facilities: 10 ld's

Senator proceeds to downstairs conference room.

3:43 pm

Senator arrives conference room for meeting with 15 directors and staff, American Soybean Association.

PRESS POOL COVERAGE

3:45 pm

Introduction of the Senator by Richard Elijah, National Director, American Soybean Association, Chairman, State Farmers for Ford.

NOTE: This meeting will be an informal, round table discussion.

4:05 pm

Senator departs conference room and proceeds to office of Kenneth Bader.

4:07 pm Senator arrives Bader office for American Soybean Association radio taping.

Radio taping begins.

4:10 pm

Interviewer - Ron Michelson, American Soybean Assn. Radio/TV Editor

NOTE: Tape will be distributed on Monday, 25 October, to 800 stations in 24 states for airing on Wednesday, 27 October.

-6-

4:15 pm

Radio taping concludes.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs Bader office and proceeds to motorcade for boarding.

4:20 pm

MOTORCADE DEPARTS American Soybean Association Headquarters en route Conway Civic Center, Waterloo, Iowa.

(Driving time: 25 minutes)

4:45 pm

MOTORCADE ARRIVES Conway Civic Center for rally.

CROWD SITUATION OPEN PRESS COVERAGE

Senator will be met by:

Roger Pease, 3rd District GOP Chairman Emma Krambeck, GOP volunteer

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff office, Room 24.

PRESS NOTE: Press proceed to auditorium to preposition for Senator's remarks.

PRESS NOTE: Press filing room located room 25, adjacent to auditorium. press facilities: 10 ld's

Senator proceeds to holding room, Manager's office.

4:50 pm

Senator arrives holding room.

PERSONAL/STAFF TIME: 10 minutes

5:00 pm

Senator proceeds to auditorium.

GUEST AND STAFF INSTRUCTIONS: You will be escorted to auditorium seats.

Page 6 of 25

-7-

5:02 pm	Senator arrives auditorium, proceeds to platform and remains standing.		
	OPEN PRESS COVERAGE		
5:03 pm	Welcome of Senator by John McDonald, National Committeeman		
	Introduction of Congressman Charles Grassley by John McDonald.		
5:05 pm	Introduction of the Senator by Congressman Grassley.		
5:10 pm	Senator's remarks begin.		
	FULL PRESS COVERAGE		
.5:25 pm	Senator's remarks conclude.		
	Senator departs platform stage-right and greets reception guests.		
5:30 pm	Senator departs auditorium and proceeds to Room 10.		
5:35 pm	Senator arrives Room 10 for 3rd District Volunteer reception.		
	PRESS POOL COVERAGE		

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

PRESS NOTE: Press Center located Room 25. Press facilities:

10 ld's

Press filing time = 20 minutes.

Senator informally greets reception guests.

5:50 pm

PRESS NOTE: Press proceed to motorcade for boarding.

5:55 pm Senator departs volunteer reception and proceeds to motorcade for boarding.

6:00 pm

MOTORCADE DEPARTS Conway Civic Center en route Waterloo Airport.

(Driving time: 15 minutes)

-8-

6:15 pm

MOTORCADE ARRIVES Waterloo Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

6:25 pm CDT CAMPAIGN EXPRESS DEPARTS Waterloo Airport en route Sioux City, Iowa.

(Flying time: 55 minutes) (No time change

7:20 pm CDT CAMPAIGN EXPRESS ARRIVES Sioux City Airport, Sioux City, Iowa.

Advanceman: E. Redfern

'Press Advance:

K. Hughes

- 2. 4

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator Dole will be met by:

Wylie Mayne, District PFC Chairman JoAnn Soper, Candidate for Congress

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

Lead E. Redfern Limo Senator Dole Follow up USSS J. Waters Control P. Russo D. Owen Spare USSS Press 1 K. Hughes Press 2 L. Speakes Press 3 D. Wendell Guest car Staff & Press bus All others ID USSS Tail USSS

-9-

PRESS NOTE: Press area located S. E. corner Graham Aviation terminal main lobby. Press facilities:

15 LD's

Senator proceeds to motorcade for boarding.

7:35 pm

MOTORCADE DEPARTS Sioux City Airport en route Hilton Hotel, Sioux City, Iowa.

(Driving time: 15 minutes)

7:50 pm

. ....

MOTORCADE ARRIVES Hilton Hotel.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Regis Lesko, General Manager, Hilton Hotel Brad Cox, Sales Manager, Hilton Hotel

GUEST AND STAFF INSTRUCTIONS: Staff Room 1101. Proceed to assigned rooms.

PRESS NOTE: Press will remain overnight at the Hilton Hotel. Press are pre-registered. Keys may be picked up in press center, Salon C & D, 2nd floor.

PRESS NOTE: Press center located Salon C & D, 2nd floor. Press facilities:

15 LD's

Senator proceeds to Suite, No. 1111.

7:55 pm

1 ......

Senator arrives Suite.

PERSONAL/STAFF TIME: 30 minutes.

8:20 pm

GUEST AND STAFF INSTRUCTIONS: Proceed to Plaza Center Ballroom, 2nd floor.

PRESS NOTE: Press may proceed to press area, Plaza Center Ballroom, to pre-position for Senator's remarks.

-10-

8:25	pm	Senator departs Suite and proceeds to Plaza Center Ballroom.
		NOTE: Joanne Soper, Candidate for Congress, will join Senator at the elevator.
8:30	pm	Senator arrives Plaza Center Ballroom and proceeds to podium.
		ATTENDANCE: 300 OPEN PRESS COVERAGE
	8:38 pm	Introduction of the Senator by Joanne Soper.
8:40	pm	Senator's remarks begin.
		FULL PRESS COVERAGE
.8:55	pm	Senator's remarks conclude.
9:00	pm	Senator departs podium and proceeds to Suite.
9:10	pm	Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Monday, 18 October 1976

BAGGAGE CALL: 7:00 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in Staff office, Room 1101, no later than 7:00 am.

PRESS NOTE: Baggage will be accepted in Press center no later than 7:00 am.

7:15 am

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

7:20 am

Senator departs Suite and proceeds to motorcade for boarding.

-11-

7:25 am	MOTORCADE DEPARTS Hilton Hotel en route Sioux City Stockyard.
	(Driving time: 10 minutes)
7:35 am	MOTORCADE ARRIVES Sioux City Stockyards.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
	Senator will be met by:
	L. Van Kuhl, President, Sioux City Stockyards Co. Richard Welding, Director, Sioux City Livestock Assn.
	GUEST AND STAFF INSTRUCTIONS: You will remain with Senator's party.
7:40 am -	Senator, escorted by Mr. Kuhl and Mr. Welding, proceed to Hog Yard for tour of area.
7:50 am	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
7:55 am	Senator departs Hog Yard and proceeds to motorcade for boarding.
8:00 am	MOTORCADE DEPARTS Hog Yards en route to Cattle Yards.
	(Driving time: 5 minutes)
8:05 am	MOTORCADE ARRIVES Cattle Yard.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
	Senator will be met by:
8:10 am	Senator proceeds on tour of Cattle Yard.
8:25 am	Senator arrives Livestock Auction Center.
	GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.
	PRESS NOTE: Nets proceed to press area auction arena. Remaining travelling pool proceed to viewing area top row arena.

-----

-12-

3

- 2. 4

8:30 am	Senator proceeds to holding room adjacent to auction area.
	PERSONAL/STAFF TIME: 5 minutes
8:35 am	Senator departs holding room and proceeds to auction area.
8:40 am	Senator arrives auction area.
	CROWD SITUATION OPEN PRESS COVERAGE
8:42 am	Introduction of the Senator by Joanne Soper, Candidate for Congress.
8:45 am	Senator's remarks begin.
	FULL PRESS COVERAGE
9:00 am	Senator's remarks conclude.
	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Motorcade will be at opposite end of building follow cat walk to motorcade. Assignments as on arrival.
9:05 am	Senator departs podium and proceeds to motorcade for boarding.
9:15 am	MOTORCADE DEPARTS Sioux City Stockyard en route Sioux City Airport.
	(Driving time: 10 minutes)
9:25 am	MOTORCADE ARRIVES Sioux City Airport.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
9:55 am	CAMPAIGN EXPRESS DEPARTS Sioux City en route Cape Giradeau, Missouri.
CDT	(Flying time: 1 hour 15 minutes) (No time change)
11:10 am CDT	CAMPAIGN EXPRESS ARRIVES Cape Giradeau Municipal Airport.
Advanceman: J. Reppert	CLOSED ARRIVAL OPEN PRESS COVERAGE
Press Advance:	Senator will be met by:
J. Robinette	Governor "Kit" Bond Mayor Howard Tooke, City of Cape Giradeau Assistant Attorney General John Ashcroft

	STRUCTIONS: Proceed to motorcade ignments as follows:
Pilot	J, Reppert
Lead	USSS
Limo	Senator Dole
Follow up	USSS
Control	J. Waters P. Russo
Spare	USSS
Press 1	J. Robinette
Press 2	L. Speakes
Press 3	D. Wendell
Guest Car	Mayor Tooke John Ashcroft Lehman Finch
PI	USSS
Guest & Staff bus	All others
Gov. Bond Limo	
Tail	USSS

Senator proceeds to motorcade for boarding.

11:25 am MOTORCADE DEPARTS Cape Giradeau Municipal Airport en route Southeastern Missouri State University.

(Driving time: 20 minutes)

11:45 am

222.4

MOTORCADE ARRIVES Southeastern Missouri State University, Academic Terrace.

CROWD SITUATION OPEN PRESS COVERAGE

Senator will be met by:

Robert Leestamper, President, Southeastern Missouri State U.

-14-

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

> PRESS NOTE: Press proceed to press platform, flat bed truck.

> > Camera throw 30'

Senator proceeds to platform. 11:50 am Introduction of platform guests by President Leestamper. Governor Bond proceeds to podium. 11:55 am Governor Bond's remarks. 12:00 noon Introduction of the Senator by Governor Bond. 12:05 pm Senator's remarks begin, FULL PRESS COVERAGE REMARKS WILL BE BROADCAST LIVE (KGMO - ABC AFFILIATE) 12:15 pm Senator's remarks conclude. Senator departs podium and greets crowd. 12:20 pm GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival. 12:25 pm Senator departs Academic Terrace and proceeds to motorcade for boarding. 12:30 pm MOTORCADE DEPARTS Southeastern Missouri State University en route Holiday Inn. (Driving time: 10 minutes) 12:40 pm MOTORCADE ARRIVES Holiday Inn. CLOSED ARRIVAL OPEN PRESS COVERAGE GUEST AND STAFF INSTRUCTIONS: Staff room located Room 234. PRESS NOTE: Press center located room 100 & 102, ground level. Press facilities:

2 2. 4

10 LD's

-15-

Senator proceeds to holding room, No. 230.

12:45 pm Senator arrives holding room.

PERSONAL/STAFF TIME: 10 minutes

12:55 pm Senator departs holding room and proceeds to Main Ballroom.

1:00 pm Senator arrives Main Ballroom for GOP Luncheon.

ATTENDANCE: 250 OPEN PRESS COVERAGE

> PRESS NOTE: Press proceed to press platform. PRESS NOTE: Press platform will be moved to another area for the second event.

1:02 pm ... Introduction of the Senator by Governor Bond.

1:05 pm Senator's remarks begin.

FULL PRESS COVERAGE

1:15 pm Senator's remarks conclude.

1:20 pm Senator departs Main Ballroom and proceeds to holding room.

1:25 pm Senator arrives holding room.

PERSONAL/STAFF TIME: 45 minutes

PRESS NOTE: Press filing time/free time

2:10 pm

Senator departs holding room and proceeds to Main Ballroom.

PRESS NOTE: Press proceed to press platform.

· ... 2:15 pm

Senator arrives Main Ballroom for GOP/PFC Reception.

CROWD SITUATION OPEN PRESS COVERAGE

#### -16-

## Senator will be escorted by:

Bob Hemperly, 10th District GOP Chairman Vernon Landgraff, 10th District Bond Chairman

Senator informally greets reception guests.

2	:	25	pm
-	٠		pm

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Motorcade located front entrance of Holiday Inn.

2:30 pm Senator departs Main Ballroom and proceeds to motorcade for boarding.

2:35 pm MOTORCADE DEPARTS Holiday Inn en route Cape Giradeau Municipal Airport.

(Driving time: 10 minutes)

2:45 pm

MOTORCADE ARRIVES Cape Giradeau Municipal Airport.

CLOSED ARRIVAL OPEN PRESS COVERAGE

3:00 pm CAMPAIGN EXPRESS DEPARTS Cape Giradeau Municipal Airport en route . CDT Springfield, Missouri.

> (Flying time: 40 minutes) (No time change)

3:40 pm CDT CAMPAIGN EXPRESS ARRIVES Springfield Municipal Airport, Springfield, Missouri.

Advanceman: D. Stringer

Press Advance: H. Gluff

- - . .

OPEN PRESS COVERAGE

CLOSED ARRIVAL

Lead

Senator will be met by:

Congressman Gene Taylor Lt. Governor William Phelps James Tatum, PFC Chairman, 7th Congressional District George Donnagan, Southern Missouri Area Coordinator

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as follows:

D. Stringer

Limo Senator Dole

Follow up USSS

-17-	
Control	J. Waters P. Russo
Press 1	H. Cluff
Press 2	L. Speakes
Press 3	D. Wendell
Guest & Staff bus	All others
Tail	USSS

PRESS NOTE: Press filing area, National Guard Terminal. Press facilities: 10 ld's

3:50 pm -	Senator proceeds to conference room, Air National Guard Terminal.
3:55 pm	Senator arrives conference room for local press interviews.
4:00 pm	Television interview KOLR-TV (CBS Affiliate) Interviewer: Randy Gover. Airtime: 6:00 pm, 10/18/76
4:05 pm	KOLR-TV interview concludes.
4:07 pm	Television interview KY-3 TV (NBC Affiliate) Interviewer: Patrick Van Horn. Airtime: 6:00 pm 10/18/76
4:12 pm	KY-3 interview concludes
4:15 pm	Television interview KMTC-TV (ABC Affiliate) Interviewer: Barry Johnson. Airtime: 5:30 pm 10/18/76
4:20 pm	KMTC-TV interview concludes.

1.27.4

-18-

4:20 pm	Senator departs conference room and proceeds to motorcade for boarding.
4:25 pm	MOTORCADE DEPARTS Springfield Municipal Airport en route Battlefield Mall Shopping Center.

(Driving time: 25 minutes)

4:50 pm

MOTORCADE ARRIVES Battlefield Mall Shopping Center for rally.

CROWD SITUATION OPEN PRESS COVERAGE

GUEST AND STAFF INSTRUCTIONS: Proceed to assigned area behind speakers platform.

PRESS NOTE: Press proceed to press platform.

Camera throw 40'

Senator, escorted by Congressman Taylor and Lieutenant Governor Phelps, proceeds to platform and remains standing.

Introduction of the Senator by Congressman Taylor.

4:52 pm

2.22.6

4:55 pm Senator's remarks begin.

FULL PRESS COVERAGE

5:10 pm Senator's remarks conclude.

GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.

Senator departs platform and greets crowd.

5:25 pm Senator departs rally and proceeds to motorcade for boarding.

5:30 pm MOTORCADE DEPARTS Battlefield Mall Shopping Center en route Sheraton Inn.

(Driving time: 5 minutes)

5:35 pm

MOTORCADE ARRIVES Sheraton Inn.

CLOSED ARRIVAL OPEN PRESS COVERAGE

Senator will be met by:

Mr. Tracey Kimberlin, Assistant Manager, Sheraton Inn.

GUEST AND STAFF INSTRUCTIONS: Staff office Rooms 241 and 243. Proceed to assigned rooms.

PRESS NOTE: Press will overnight at Sheraton Inn. Press will be pre-registered. Room keys may be picked up in main lobby.

PRESS NOTE: Press center located Rooms 118 & 120. Press facilities:

10 LD's 2 televisions

Senator proceeds to Suite, No. 258.

5:40 pm

6.0

Senator arrives Suite.

PERSONAL/STAFF TIME: 50 minutes.

PRESS NOTE: Press filing time = 50 minutes.

6:30 pm

Senator departs Suite and proceeds to Sterling Price Room.

PRESS NOTE: Press proceed to press platform, Sterling Price Room, main floor, to pre-position for Senator's remarks. Camera throw 35'

6:35 pm

- -----

Senator arrives Sterling Price Room for GOP Reception.

CROWD SITUATION OPEN PRESS COVERAGE

Senator informally greets reception guests.

6:50 pm Senator proceeds to podium and remains standing.

6:52 pm

Introduction of the Senator by George Donnagan, Southern Missouri Area Coordinator.

-20-

6:55 pm	Senator's remarks begin.
	FULL PRESS COVERAGE
7:10 pm	Senator's remarks conclude.
	Senator departs Reception and proceeds to Suite.
7:15 pm	Senator arrives Suite.
	PERSONAL/STAFF TIME: 30 minutes.
7:45 pm	Senator departs Suite and proceeds to motorcade for boarding.
	GUEST AND STAFF INSTRUCTIONS: Event is at private residence which does not have facilities to permit invitation of staff.
7:50 pm	MOTORCACE DEPARTS Sheraton Inn en route residence of Dr. J. Milne, 2758 White Oak, Springfield, Missouri.
	PRESS POOL FOLLOWS
	(Driving time: 5 minutes)
7:55 pm	MOTORCADE ARRIVES Milne Residence for reception honoring Lieutenant Governor William Phelps.
	CLOSED ARRIVAL PRESS POOL COVERAGE
	Senator will be met by:
	Lieutenant Governor Phelps Dr. J. Milne, host of reception
	Senator informally greets reception guests.
8:25 pm	Senator thanks hosts, departs reception and proceeds to motorcade for boarding.
8:30 pm	MOTORCADE DEPARTS Milne Residence en route Sheraton Inn.
	(Driving time: 5 minutes)
8:35 pm	MOTORCADE ARRIVES Sheraton Inn.
	CLOCED ADDIVAL

CLOSED ARRIVAL OPEN PRESS COVERAGE

-21-

Senator proceeds to Suite.

8:40 pm

Senator arrives Suite.

GUEST AND STAFF INSTRUCTIONS: You are free for the evening.

PRESS NOTE: You are free for the evening.

OVERNIGHT

Tuesday, 19 October 1976

BAGGAGE CALL: 7:30 am

GUEST AND STAFF INSTRUCTIONS: Baggage will be accepted in staff office, Room 241, no later than 7:30 am.

> PRESS NOTE: Baggage will be accepted in the Press center, room 118 & 120, no later than 7:30 am.

8:05 am

GUEST AND STAFF INSTRUCTIONS: Staff viewing area available, Sterling Price Room, for Senator's remarks.

8:10 am

Senator departs Suite and proceeds to Sterling Price Room.

8:12 am

Senator arrives Sterling Price Room for Businessman's Breakfast.

ATTENDANCE: OPEN PRESS COVERAGE

PRESS NOTE: Press proceed to press platform.

NOTE: Senator will be announced upon his arrival by Congressman Taylor.

8:15	am		coceeds to head table and is seated with Congressman teutenant Governor Phelps and Mr. George Donnagan.
	8:25 am		Introduction of the Senator by Congressman Taylor
8:30	am	Senator's	remarks begin.
			FULL PRESS COVERAGE
8:45	am	Senator's	remarks conclude.
			GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
8:50	am	Senator de boarding.	eparts Sterling Price Room and proceeds to motorcade for
8:55	am	MOTORCADE	DEPARTS Sheraton Inn en route George Nixon Farm.
			(Driving time: 20 minutes)
9:15	am	MOTORCADE	ARRIVES George Nixon Farm for address to local farmers.
			CLOSED ARRIVAL OPEN PRESS COVERAGE
			Senator will be met by:
			Mr. George Nixon Congressman Taylor

GUEST AND STAFF INSTRUCTIONS: You will be escorted to staff viewing area.

PRESS NOTE: Press proceed to press area, flat bed truck.

Senator, escorted by Mr. Nixon and Congressman Taylor, tour farm, view equipment and meet with local farmers. Senator proceeds to podium.

9:30 am

S 25. 4

Introduction of the Senator by Congressman Taylor.

1.2

12122...4

-23-

9:35 am	Senator's remarks begin.
	FULL PRESS COVERAGE
9:45 am	Senator's remarks conclude.
	GUEST AND STAFF INSTRUCTIONS: Proceed to motorcade for boarding. Assignments as on arrival.
9:50 am	Senator thanks Mr. Nixon and proceeds to motorcade for boarding.
9:55 am	MOTORCADE DEPARTS Nixon Farm en route Springfield Municipal Airport.
	(Driving time: 25 minutes)
'10:20 am	MOTORCADE ARRIVES Springfield Municipal Airport.
	CLOSED ARRIVAL OPEN PRESS COVERAGE
	GUEST AND STAFF INSTRUCTIONS: Please board aircraft during press filing time.
	PRESS NOTE: Press filing area on ramp. Press facilities: 10 LD's
	Press filing time = 20 minutes
10:40 am	CAMPAIGN EXPRESS DEPARTS Springfield Municipal Airport en route Oklahoma City, Oklahoma.
	(Flying time: 55 minutes) (No time change)
11:35 am	CAMPAIGN EXPRESS ARRIVES Oklahoma City Airport.

Page 23 of 25

### CONTACT SHEET

Sunday, 17 October 1976 Waterloo, Iowa

Waterloo, Iowa Airport - Manager Lloyd Turner Operations Manager, Gary Coffman (319) 291-4483

Ramp phone - (319) 236-0116

American Soybean Association (319) 988-3295 (319) 988-3296

Civic Center - Manager Jim Yancy (319) 291-4382 Superintendent Jerry Elisde

Sioux City Iowa 17-18 October 1976

Roy McCoy, Graham Aviation Manager - (712) 277-4372 Hilton Hotel Manager - Regis Lesko (712) 277-4101 Stockyards - Mr. Richard Welding (712) 255-1641 Staff office, Hilton Hotel (712) 252-4015/6/7/8

Cape Giradeau, Missouri 18 October 1976

Bob Gass, Airport Manager - (314) 335-5421 Southeastern Missouri University, President Leestamper - (314) 334-8211 Holiday Inn Manager, David Bowers - (314) 334-4491 Holiday Inn Staff office - (314) 334-9104/5

Springfield, Missouri 18-19 October 1976

1000000000

Airport Manager, Robert Hanzik - (417) 869-7231 Battlefield Mall Shopping Center, Nancy Dillard, Manager - (417) 883-8444

Sheraton Inn - (417) 883-6550 Sheraton Inn Staff office - (417) 883-5231/2/3/4 Dr. J. Milne residence - (417) 881-6860 George Nixon Farm - (417) 866-7340

- 0

11.4

12 22. 6